# SDR B4VR202128114

- Difficulty date: September 8, 2021
- Submitted: September 16, 2021
- Operation: General aviation
- Aircraft: N28114
- Make and model: Piper PA-44-180
- Aircraft serial: 4496514
- Aircraft time: 795 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Part number: 83744139
- Condition: Leaking
- Location: Hyd Pump
- Part time: 795 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER HYDRAULIC PUMP LINES LEAKING ON OUR OTHERS IN OUR FLEET WE PERFORMED AN INSPECTION ON THESE LINES SPECIFICALLY LOOKING FOR LEAKS. THIS AIRCRAFT CAME IN AND WE NOTICED LEAKS. WE CLEANED IT AND PERFORMED A GEAR RETRACTION TEST AND FOUND NO LEAKS NOTED. WE SCHEDULED IT TO HAVE ANOTHER INSPECTION 60 HOURS OUT FROM THAT TO ENSURE IT WAS NOT LEAKING. AFTER 60 HOURS OF FLIGHT WE BROUGHT THE SEMINOLE BACK IN AND FOUND THE LINE LEAKING. WE REPLACED THE LINE WITH A NEW ONE P/N:83744-139. PERFORMED GEAR RETRACTION TEST AND FOUND NO FURTHER DEFECTS.
